# SDR 9605426601

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A CRACK IN THE BS 400 BULKHEAD WEB LBL 41 AT THE UPPER INBOARD CORNER OF THE LEFT CUTOUT.  REPAIRED THE WEB (P/N 65B07936) PER EA 66-99395.
